Alert archive / Texas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 113, NWS Houston/Galveston, TX

May 26, 2015Brazoria County, Galveston County, Harris County, Texas

NWS Houston/Galveston, TX issued this severe thunderstorm warning at May 26, 2015, 3:58 AM CDT for Brazoria County, Galveston County, Harris County, Texas. It was in force for 47 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 26, 2015, 3:58 AM CDT (08:58 UTC)
Expired
May 26, 2015, 4:45 AM CDT
In force
47 min
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon

Counties Brazoria County, TX, Galveston County, TX, Harris County, TX

The radar

The Houston radar (KHGX), 13 km from the middle of the area, began a volume at 09:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 26, 3:58 AM CDTHAIL 0.753 Nne Manvel, TXPEA TO DIME SIZED HAIL IN PEARLAND.
May 26, 4:17 AM CDTHAIL 0.754 Nnw Webster, TXAROUND DIME SIZED HAIL REPORTED AT THE INTERSECTION OF CLEAR LAKE CITY BLVD AND EL CAMINO REAL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 9.0 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2015-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3112 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2015-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 90 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3112 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
820 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
90 m²/s²
0-3 km storm-relative helicity
184 m²/s²
Significant tornado parameter
2.7
Supercell composite
16.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

216 
WUUS54 KHGX 260858
SVRHGX
TXC039-167-201-260945-
/O.NEW.KHGX.SV.W.0113.150526T0858Z-150526T0945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
358 AM CDT TUE MAY 26 2015

THE NATIONAL WEATHER SERVICE IN LEAGUE CITY  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL BRAZORIA COUNTY IN SOUTHEASTERN TEXAS...
  SOUTHEASTERN HARRIS COUNTY IN SOUTHEASTERN TEXAS...
  NORTHWESTERN GALVESTON COUNTY IN SOUTHEASTERN TEXAS...

* UNTIL 445 AM CDT

* AT 357 AM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
  OF 60 MPH. THIS STORM WAS LOCATED OVER EASTERN PEARLAND...AND
  MOVING EAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SOUTHERN PASADENA...PEARLAND...LEAGUE CITY...BAYTOWN...TEXAS
  CITY...FRIENDSWOOD...LA PORTE...DEER PARK...ALVIN...DICKINSON...
  SEABROOK...WEBSTER...MANVEL...KEMAH...CLEAR LAKE...SOUTH BELT /
  ELLINGTON...GREATER HOBBY AREA...NASSAU BAY...TAYLOR LAKE VILLAGE
  AND EL LAGO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 2946 9538 2958 9540 2971 9501 2971 9502
      2972 9499 2967 9499 2966 9501 2964 9502
      2960 9498 2955 9502 2952 9499 2951 9497
      2945 9497
TIME...MOT...LOC 0857Z 254DEG 27KT 2954 9528 

$$

LW
1 follow-up statement
497 
WWUS54 KHGX 260938
SVSHGX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
438 AM CDT TUE MAY 26 2015

TXC039-167-201-260947-
/O.EXP.KHGX.SV.W.0113.000000T0000Z-150526T0945Z/
BRAZORIA TX-HARRIS TX-GALVESTON TX-
438 AM CDT TUE MAY 26 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL BRAZORIA...
SOUTHEASTERN HARRIS AND NORTHWESTERN GALVESTON COUNTIES WILL EXPIRE
AT 445 AM CDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE. HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH
THIS THUNDERSTORM.

LAT...LON 2946 9538 2958 9540 2971 9501 2971 9502
      2972 9499 2967 9499 2966 9501 2964 9502
      2960 9498 2955 9502 2952 9499 2951 9497
      2945 9497
TIME...MOT...LOC 0934Z 254DEG 27KT 2954 9528 

$$

LW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 3:40 AM CDT, 18 minutes earlier.

Area forecast discussion, May 26, 3:40 AM CDT, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
340 AM CDT TUE MAY 26 2015

.DISCUSSION...
EXTREMELY HEAVY AND SLOW MOVING RAINFALL THAT HAS FALLEN ACROSS PORTIONS
OF SOUTHEAST TEXAS MONDAY EVENING THROUGH TUESDAY MORNING HAS LED TO
SIGNIFICANT FLOODING IN AND AROUND PORTIONS OF HARRIS COUNTY AND FORT
BEND COUNTY. RAINFALL TOTALS OF ANYWHERE BETWEEN 3 AND ALMOST 11 INCHES
HAVE CAUSED MANY AREA RIVERS...CREEKS AND BAYOUS TO OVERFLOW WHICH
HAS SHUT DOWN AREA FREEWAYS AND PLACED WATER IN AREA HOMES AND BUSINESSES.
CLOUD TOP TEMPERATURES ARE BEGINNING TO WARM UP AS THE STORM COMPLEX
EDGES OFF TO THE EAST. THE FLASH FLOOD WATCH WILL BE ALLOWED TO EXPIRE
AT 6 AM WITH ANOTHER 1 TO 2 INCHES OF RAIN NOT OUT OF THE QUESTION ACROSS
PARTS OF THE AREA BEFORE EVERYTHING MOVES ON OUT. WILL KEEP SOME 20%-30%
POPS IN TODAY'S FORECAST IN CASE ANY REDEVELOPMENT OCCURS. HAVE NOT
SPENT A LOT OF TIME LOOKING BEYOND TODAY'S FORECAST THAT HAS LOWER
RAIN CHANCES AS WE HEAD ON INTO WEDNESDAY AND THURSDAY THEN INCREASING
NUMBERS AT THE END OF THE WEEK AND OVER THE WEEKEND.

STAY SAFE OUT THERE! 42
&&

.MARINE...
SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE UNTIL MID MORNING
OVER THE COASTAL WATERS WHEN THE FOCUS SHOULD SHIFT TO THE EAST.

MODERATE TO STRONG ONSHORE WINDS WILL GRADUALLY WEAKEN THIS MORNING
WITH SMALL CRAFT ADVISORIES BEING DROPPED BY 8AM AND SCEC FLAGS
BEING LOWERED BY NOON.

TIDES CONTINUE TO RUN ABOUT A FOOT ABOVE NORMAL. THERE ARE STILL
SOME CONCERNS FOR MINOR FLOODING DURING HIGH TIDE ALONG THE GULF
FACING BEACHES OF THE BOLIVAR PENINSULA ON TUESDAY HOWEVER THE TIDE
LEVELS ARE THEN EXPECTED TO SLOWLY DIMINISH TO NEAR NORMAL BY MID
WEEK.   44

&&

.PREV DISCUSSION... /ISSUED 105 AM CDT TUE MAY 26 2015/

DISCUSSION...
PLEASE SEE 06Z AVIATION DISCUSSION.

AVIATION...
A SOLID LINE OF HEAVY SHOWERS AND THUNDERSTORMS HAS PRACTICALLY
STALLED OUT OVER THE SOUTHERN PORTIONS OF THE HOUSTON METRO AREA.
KIAH IS ON THE NORTHERN EDGE OF THE HEAVIEST CONVECTION AND SHOULD
TOGGLE IN AND OUT OF MVFR CONDITIONS OVER THE NEXT FEW HOURS. KHOU
AND KSGR WILL CONTINUE TO BE SOLID MVFR/IFR AS THE HEAVIEST
THUNDERSTORMS TRAIN OVER THOSE TERMINALS. OF CONCERN IS THE
CONTINUED RE-DEVELOPMENT TO THE SOUTHWEST OF THE AREA THAT WILL
BRING ADDITIONAL RAIN TO THE AREA.

KLBX AND KGLS REMAIN TO THE SOUTH OF THE HEAVIEST RAIN. MODEL
GUIDANCE HAS BEEN POOR THIS EVENING IN TERMS OF TIMING THE LINE
MOVING OUT OF THE AREA. I HAVE FORECAST THE HEAVIEST RAIN TO
EXTEND THROUGH THOSE TERMINALS BY 08Z...HOWEVER CONFIDENCE IS LOW.

KCLL...KUTS...AND KCXO ARE VFR FOR NOW...HOWEVER MVFR/IFR CIGS ARE
EXPECTED TO FORM OVER THE NEXT FEW HOURS.

ON TUESDAY...THE WESTERN TERMINALS WILL BE PREVAILING VFR BY MID-
MORNING WHILE THE EASTERN TERMINALS FACE ANOTHER ROUND OF SHOWERS
AND THUNDERSTORMS THAT WILL DROP VISIBILITY TO MVFR LEVELS AT
TIMES. STRONG ON-SHORE FLOW TO CONTINUE WITH PREVAILING WINDS
FROM THE SOUTH AT 10 TO 15 KNOTS. 44

&&

.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL)      86  73  87  72  86 /  30  20  30  20  40
HOUSTON (IAH)              86  73  88  74  87 /  30  20  30  10  30
GALVESTON (GLS)            86  77  86  78  85 /  40  20  20  10  20

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH UNTIL 6 AM CDT EARLY THIS MORNING FOR THE
     FOLLOWING ZONES: BRAZORIA...CHAMBERS...FORT BEND...
     GALVESTON...HARRIS...JACKSON...LIBERTY...MATAGORDA...
     WHARTON.

GM...SMALL CRAFT SHOULD EXERCISE CAUTION UNTIL 7 AM CDT THIS MORNING
     FOR THE FOLLOWING ZONES: GALVESTON BAY...MATAGORDA BAY.

     SMALL CRAFT SHOULD EXERCISE CAUTION UNTIL 11 AM CDT THIS MORNING
     FOR THE FOLLOWING ZONES: WATERS FROM FREEPORT TO THE
     MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS FROM HIGH ISLAND
     TO FREEPORT OUT 20 NM.

     SMALL CRAFT ADVISORY UNTIL 7 AM CDT THIS MORNING FOR THE
     FOLLOWING ZONES: WATERS FROM FREEPORT TO THE MATAGORDA SHIP
     CHANNEL 20 NM TO 60 NM...WATERS FROM HIGH ISLAND TO
     FREEPORT 20 TO 60 NM.

     SMALL CRAFT SHOULD EXERCISE CAUTION FROM 7 AM TO 11 AM CDT THIS
     MORNING FOR THE FOLLOWING ZONES: WATERS FROM FREEPORT TO
     THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM...WATERS FROM
     HIGH ISLAND TO FREEPORT 20 TO 60 NM.

&&

DISCUSSION...42
AVIATION/MARINE...44
Hazardous weather outlook, May 25, 4:13 PM CDT, 11 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
413 PM CDT MON MAY 25 2015

TXZ163-164-176>179-195>200-210>214-226-227-235>238-262115-
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-
GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA-
MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON-
WHARTON-
413 PM CDT MON MAY 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TONIGHT

SHOWERS AND THUNDERSTORMS WILL BE MOVING INTO THE REGION FROM THE
HILL COUNTRY THIS EVENING. HEAVY RAIN AND SEVERE WEATHER ARE BOTH
POSSIBLE. THE BETTER CHANCES OF BOTH WILL LIKELY BE ALONG AND
NORTH OF INTERSTATE 10...ALTHOUGH CANNOT BE DISCOUNTED FURTHER TO
THE SOUTH. RAINFALL ACCUMULATIONS BETWEEN 1 AND 3 INCHES WITH
LOCALIZED HIGHER AMOUNTS ARE POSSIBLE. A FLASH FLOOD WATCH IS IN
EFFECT FOR ALL OF SOUTHEAST TEXAS. REGARDING SEVERE WEATHER...WIND
DAMAGE AND TORNADOES WILL BOTH BE THREATS.

AT THE BEACH...HIGH RISK OF RIP CURRENTS AND ABOVE NORMAL SURF
HEIGHTS CONTINUE THIS EVENING. SWIM NEAR A LIFEGUARD.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORM CHANCES WILL CONTINUE ACROSS THE REGION TUESDAY
THROUGH SUNDAY...BUT WILL PROBABLY BE MORE SCATTERED IN NATURE.
RAIN CHANCES INCREASE ONCE AGAIN OVER THE WEEKEND AS THE NEXT STORM
SYSTEM MOVES INTO THE PLAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED. PLEASE SEND REPORT OF SEVERE
WEATHER AND FLASH FLOODING VIA TWITTER OR FACEBOOK AT NWSHOUSTON.

GMZ330-335-350-355-370-375-262115-
GALVESTON BAY-MATAGORDA BAY-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-
413 PM CDT MON MAY 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT FOR ELEVATED WINDS AND SEAS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT INTO TUESDAY. WINDS
AND SEAS HIGHER IN AND NEAR STORMS INTO EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

In the hours before

Local storm report, May 26, 1:52 AM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
152 AM CDT TUE MAY 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0142 AM     FLASH FLOOD      2 WNW HOUSTON           29.78N  95.41W
05/26/2015                   HARRIS             TX   AMATEUR RADIO

            AMATEUR RADIO REPORTS INTERSTATE 10 AT SHEPHERD UNDER 6
            FT OF WATER WITH PEOPLE TRAPPED IN CARS

&&

EVENT NUMBER HGX1500292

MH
Local storm report, May 26, 2:01 AM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
201 AM CDT TUE MAY 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     FLASH FLOOD      2 NE FIRST COLONY       29.59N  95.59W
05/26/2015                   FORT BEND          TX   BROADCAST MEDIA

            8 TO 10 CARS REPORTED FLOODED STUCK AT OYSTER CREEK
            PARK ON HIGHWAY 6

&&

EVENT NUMBER HGX1500293

MH
Local storm report, May 26, 2:02 AM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
202 AM CDT TUE MAY 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 AM     FLASH FLOOD      1 NE HOUSTON            29.78N  95.37W
05/26/2015                   HARRIS             TX   AMATEUR RADIO

            INTERSTATE 45 AND QUITMAN UNDER 5 FEET OF WATER

&&

EVENT NUMBER HGX1500294

MH
Local storm report, May 26, 2:44 AM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
244 AM CDT TUE MAY 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 AM     FLASH FLOOD      6 WSW HOUSTON           29.74N  95.48W
05/26/2015                   HARRIS             TX   AMATEUR RADIO

            20 HOUSES FLOODED IN LARCHMONT SUBDIVISION

&&

EVENT NUMBER HGX1500295

MH
Local storm report, May 26, 2:47 AM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
247 AM CDT TUE MAY 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0234 AM     FLASH FLOOD      N ROSENBERG             29.55N  95.79W
05/26/2015                   FORT BEND          TX   AMATEUR RADIO

            3.5 FEET OF WATER IN GREENWOOD SUBDIVISION WITH WATER
            HALFWAY TO HOMES IN SUBDIVISION

&&

EVENT NUMBER HGX1500296

MH
Local storm report, May 26, 2:50 AM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
250 AM CDT TUE MAY 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0232 AM     TSTM WND DMG     3 SSW KENDLETON         29.41N  96.02W
05/26/2015                   WHARTON            TX   LAW ENFORCEMENT

            WIND DAMAGE REPORTED AT PROPERTY NEAR COUNTY ROAD 216
            AND MACHAVILLE RD

&&

EVENT NUMBER HGX1500297

MH

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 7:09 PM CDTFlash Flood WarningHGXAustin, Brazos, Burleson, Colorado, Grimes, Waller and 1 more6 hr
May 25, 7:11 PM CDTFlash Flood WarningHGXGrimes, Houston, Madison, Montgomery, Polk, San Jacinto and 2 more3 hr
May 25, 7:11 PM CDTSevere Thunderstorm WarningHGXAustin, Colorado, Waller, Washington49 min
May 25, 7:28 PM CDTSevere Thunderstorm WarningHGXPolk, San Jacinto, Trinity, Walker47 min
May 25, 7:43 PM CDTSevere Thunderstorm WarningHGXAustin, Grimes, Harris, Montgomery, Walker, Waller and 1 more62 min
May 25, 7:50 PM CDTTornado WarningHGXGrimes, Harris, Montgomery, Walker, Waller25 min
May 25, 7:58 PM CDTSevere Thunderstorm WarningHGXAustin, Colorado, Waller, Washington47 min
May 25, 8:10 PM CDTSevere Thunderstorm WarningHGXLiberty, Montgomery, Polk, San Jacinto, Trinity35 min
May 25, 8:27 PM CDTFlash Flood WarningHGXMontgomery, Polk, San Jacinto, Walker3 hr
May 25, 8:29 PM CDTRiver Flood WarningHGXMadison, Walker62 hr
May 25, 8:31 PM CDTFlash Flood WarningHGXHarris, Montgomery, San Jacinto, Walker3 hr
May 25, 8:35 PM CDTFlash Flood WarningHGXAustin, Colorado, Grimes, Harris, Montgomery, Waller3 hr
May 25, 8:41 PM CDTSevere Thunderstorm WarningHGXFort Bend, Harris, Liberty, Montgomery, San Jacinto, Waller64 min
May 25, 8:45 PM CDTSevere Thunderstorm WarningHGXFort Bend, Harris30 min
May 25, 8:47 PM CDTSevere Thunderstorm WarningHGXPolk28 min
May 25, 8:54 PM CDTFlash Flood WarningHGXBrazoria, Fort Bend, Harris, Montgomery, San Jacinto3 hr
May 25, 9:06 PM CDTSpecial Marine WarningHGX54 min
May 25, 9:09 PM CDTSevere Thunderstorm WarningHGXAustin, Colorado, Fort Bend, Waller, Washington, Wharton51 min
May 25, 9:11 PM CDTFlash Flood WarningHGXChambers, Harris, Liberty, Montgomery, Polk, San Jacinto3 hr
May 25, 9:13 PM CDTSevere Thunderstorm WarningHGXFort Bend, Harris47 min
May 25, 9:41 PM CDTSevere Thunderstorm WarningHGXBrazoria, Fort Bend, Harris, Waller64 min
May 25, 9:50 PM CDTSpecial Marine WarningHGX85 min
May 25, 10:03 PM CDTRiver Flood WarningHGXHarris13 hr
May 25, 10:23 PM CDTRiver Flood WarningHGXHarris7 days
May 25, 10:43 PM CDTRiver Flood WarningHGXHarris6 hr
May 25, 10:52 PM CDTFlash Flood Warning EmergencyHGXFort Bend, Harris113 min
May 25, 11:04 PM CDTRiver Flood WarningHGXHarris6 hr
May 25, 11:11 PM CDTFlash Flood WarningHGXAustin, Colorado, Fort Bend, Waller, Wharton2 hr
May 25, 11:13 PM CDTRiver Flood WarningHGXBrazos, Grimes, Madison8 days
May 25, 11:13 PM CDTRiver Flood WarningHGXBurleson, Washington45 hr
May 25, 11:13 PM CDTRiver Flood WarningHGXBurleson, Lee37 hr
May 25, 11:19 PM CDTRiver Flood WarningHGXHarris17 hr
May 25, 11:36 PM CDTRiver Flood WarningHGXHarris, Montgomery20 hr
May 25, 11:36 PM CDTRiver Flood WarningHGXHarris6 days
May 25, 11:40 PM CDTFlash Flood WarningHGXBrazoria, Fort Bend, Galveston, Harris3 hr
May 25, 11:40 PM CDTRiver Flood WarningHGXHarris11 hr
May 25, 11:45 PM CDTSevere Thunderstorm WarningHGXJackson45 min
May 25, 11:53 PM CDTRiver Flood WarningHGXHarris7 days
May 26, 12:17 AM CDTRiver Flood WarningHGXHarris11 hr
May 26, 12:35 AM CDTFlash Flood Warning EmergencyHGXFort Bend, Harris115 min
May 26, 12:36 AM CDTFlash Flood WarningHGXBrazoria, Fort Bend, Jackson, Matagorda, Wharton3 hr
May 26, 12:49 AM CDTSpecial Marine WarningHGX86 min
May 26, 12:52 AM CDTRiver Flood WarningHGXHarris6 days
May 26, 12:58 AM CDTSevere Thunderstorm WarningHGXBrazoria, Fort Bend, Matagorda, Wharton47 min
May 26, 1:16 AM CDTRiver Flood WarningHGXHarris21 hr
May 26, 1:16 AM CDTRiver Flood WarningHGXHarris21 hr
May 26, 1:16 AM CDTRiver Flood WarningHGXHarris10 hr
May 26, 1:16 AM CDTRiver Flood WarningHGXHarris21 hr
May 26, 1:25 AM CDTFlash Flood WarningHGXFort Bend, Wharton95 min
May 26, 1:30 AM CDTRiver Flood WarningHGXHarris9 hr
May 26, 1:41 AM CDTSevere Thunderstorm WarningHGXBrazoria, Fort Bend, Galveston, Harris49 min
May 26, 2:12 AM CDTRiver Flood WarningHGXHarris9 hr
May 26, 2:12 AM CDTRiver Flood WarningHGXHarris9 hr
May 26, 2:12 AM CDTRiver Flood WarningHGXHarris9 hr
May 26, 2:12 AM CDTRiver Flood WarningHGXHarris7 days
May 26, 2:12 AM CDTRiver Flood WarningHGXHarris10 hr
May 26, 2:16 AM CDTSpecial Marine WarningHGX29 min
May 26, 2:20 AM CDTRiver Flood WarningHGXHarris6 days
May 26, 2:21 AM CDTFlash Flood Warning EmergencyHGXFort Bend, Harris114 min
May 26, 2:28 AM CDTSevere Thunderstorm WarningHGXFort Bend, Wharton47 min
May 26, 2:30 AM CDTFlash Flood Warning EmergencyHGXBrazoria, Chambers, Fort Bend, Galveston, Harris, Liberty and 2 more3 hr
May 26, 2:36 AM CDTRiver Flood WarningHGXColorado, Wharton4 days
May 26, 2:40 AM CDTRiver Flood WarningHGXLavaca36 hr
May 26, 3:21 AM CDTSevere Thunderstorm WarningHGXBrazoria, Fort Bend39 min
May 26, 3:59 AM CDTSpecial Marine WarningHGX46 min
May 26, 4:10 AM CDTFlash Flood Warning EmergencyHGXFort Bend, Harris110 min
May 26, 4:46 AM CDTAreal Flood AdvisoryHGXAustin, Colorado, Washington119 min
May 26, 5:07 AM CDTRiver Flood WarningHGXMontgomery71 hr
May 26, 5:07 AM CDTRiver Flood WarningHGXHarris, Waller8 days
May 26, 5:07 AM CDTRiver Flood WarningHGXHarris18 hr
May 26, 5:07 AM CDTRiver Flood WarningHGXHarris, Montgomery7 days
May 26, 5:07 AM CDTRiver Flood WarningHGXHarris, Montgomery7 days
May 26, 5:38 AM CDTFlash Flood WarningHGXAustin, Washington82 min
May 26, 5:52 AM CDTAreal Flood WarningHGXFort Bend, Harris9 hr
May 26, 6:11 AM CDTAreal Flood AdvisoryHGXGrimes, Waller2 hr
May 26, 7:07 AM CDTRiver Flood WarningHGXAustin, Fort Bend, Wharton5 days
May 26, 7:07 AM CDTRiver Flood WarningHGXBrazoria, Fort Bend, Wharton11 days
May 26, 9:28 AM CDTRiver Flood WarningHGXMatagorda, Wharton51 hr
May 26, 9:28 AM CDTRiver Flood WarningHGXJackson3 days
May 26, 9:34 AM CDTRiver Flood WarningHGXMatagorda, Wharton5 days

Nearby

Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.